# SDR AALA20140725009

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 45,536 hours, 7,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EMER EXIT LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY FOR LT NR 1 DOOR EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
